# SDR USAA950218

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Intermittent
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2188 - AIRCRAFT LOST PRESSURIZATION AT FL 330 AND CABIN ALTITUDE WAS INCREASING.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE CHANGE OVER SWITCH AND CARGO DOOR SEALS AND ADJUSTED THE LEFT ENGINE CHANGE OVER SWITCH.  OPERATIONS CHECKED NORMAL.  REFERENCE NR 95ZZZZ154.
